# SDR AALA200802048

- Difficulty date: August 9, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 58,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO EMERGENCY LIGHT AT OVERHEAD FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 2 FOR EMERGENCY LIGHT AT OVERHEAD FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
